# SDR MALA976187

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4,000 HOUR CHECK, CHAFING WAS FOUND ON LT I/B NACELLE SKIN.  MAINTENANCE COMPLETED EO NR S54009, BLEND OUT THE CHAFING AREA SMOOTHLY, REINFORCED WITH DOUBLER, SEALED DOUBLER WITH NEW FASTENERS INSTALLED PER NAS1669-3 IAW SRM 51-20-42/43.
